# SDR AALA202412230338

- Difficulty date: December 21, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 73,107 hours, 34,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012857311BHW
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 25C ESCAPE PATH LIGHTING HOUSING DISLODGED FROM SEAT. MAINTENANCE  REPLACED SEAT 25C ESCAPE PATH LIGHTING ASSY ON SEAT PER AMM 33-51-18.
